Image for Advil, Migraine, Solubilized Ibuprofen, 200 mg, Liquid Filled Capsules, 20 ea from Cantu's Rx Online
+ / - Hover over image to Zoom

    Advil, Migraine, Solubilized Ibuprofen, 200 mg, Liquid Filled Capsules, 20 ea

    UPC:305730168205
    $8.20
    ($0.41 / ea)
    20

    Add to Cart

    Product Description

    Product Details
    In Each Capsule: Other Information: Each capsule contains: potassium 20 mg. Read all directions and warnings before use. Keep carton. Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F). Read and keep carton for complete warnings and information. Solubilized ibuprofen capsules, 200 mg. Pain reliever (NSAID). www.advil.com. Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.advil.com.

    Indications
    In Each Capsule: Uses: Treats migraine.

    Directions
    In Each Capsule: Directions: Do not take more than directed. The smallest effective dose should be used. Adults: Take 2 capsules with a glass of water; If symptoms persist or worsen, ask your doctor, do not take more than 2 capsules in 24 hours, unless directed by a doctor. Under 18 Years of Age: Ask a doctor.

    Ingredients
    In Each Capsule: Active Ingredients: *Solubilized Ibuprofen Equal to Ibuprofen (NSAID) (Present as the Free Acid and Potassium Salt) (200 mg), Pain Reliever. Inactive Ingredients: D&C Yellow No. 10, FD&C Green No. 3, FD&C Red No. 40, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitol Sorbitan Solution. *Nonsteroidal anti-inflammatory drug.

    Warning

    Drug Interactions

    • BRAND: Advil
    • DOSAGE: 200 mg
    • SIZE: 20 ea
    • FSA/HSA Eligible: FSA/HSA Eligible
    • FORM: GELCAP
    • STRENGTH: 200MG